Issue: 2022/Vol.32/No.2, Pages 137-150
A DISCUSSION ON THE OPTIMALITY OF BULK ENTRY QUEUE WITH DIFFERENTIATED HIATUSES
Cite as: M. Vadivukarasi, K. Kalidass. A discussion on the optimality of bulk entry queue with differentiated hiatuses. Operations Research and Decisions 2022: 32(2), 137-150. DOI 10.37190/ord220209
We consider Markovian differentiated hiatuses queues with bulk entries. With the help of the matrix geometric method, we discuss the stability condition for the existence of the steady-state solution of our model and we obtain the stationary system size by using a probability generating function. The stochastic decomposition form of stationary system size and the waiting time distribution of an arbitrary beneficiary are also analysed. Furthermore, we perform the expense analysis using the particle swarm optimization technique and we obtain the optimality of service rate and hiatus rate. Finally, we study the effects of changes in the parameters on some important performance measures of the system through numerical observations.
Keywords: differentiated hiatus times, steady state probabilities, waiting time distribution, optimization of expenses
Received: 12 October 2021 Accepted: 26 June 2022
Published online: 15 July 2022